Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/12386
Title: Properties of Some Classes of Structured Tensors
Authors: Song, Y
Qi, L 
Keywords: B tensor
Eigenvalues
P tensor
Principal sub-tensor
Issue Date: 2015
Publisher: Springer New York LLC
Source: Journal of optimization theory and applications, 2015, v. 165, no. 3, p. 854-873 How to cite?
Journal: Journal of Optimization Theory and Applications 
Abstract: In this paper, we extend some classes of structured matrices to higher-order tensors. We discuss their relationships with positive semi-definite tensors and some other structured tensors. We show that every principal sub-tensor of such a structured tensor is still a structured tensor in the same class, with a lower dimension. The potential links of such structured tensors with optimization, nonlinear equations, nonlinear complementarity problems, variational inequalities and the non-negative tensor theory are also discussed.
URI: http://hdl.handle.net/10397/12386
ISSN: 0022-3239
DOI: 10.1007/s10957-014-0616-5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

16
Last Week
0
Last month
0
Citations as of May 15, 2017

WEB OF SCIENCETM
Citations

16
Last Week
0
Last month
1
Citations as of May 22, 2017

Page view(s)

24
Last Week
1
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.